# SDR ASAA2015072712606

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 219 hours, 85 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL QUANTITY READS "ADD".  ACFT GROUNDED.  RAN APU SHUTDOWN, CONFIRMED SIGHT GAUGE READS FULL.  CONFIRMED CDU READS FULL, REF 49-61-00-700-801.
